Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have been using buprenorphine for one year now and I have decided to stop, I have reduced my dosage from 8mg per day to 0.3mg per day over one week and have now ran out.

I am feeling not as bad as I thought I would but have the typical 'rattling' signs such as constant stretching, yawning, nausea, violent sneezing, runny nose, watering eyes, hot and frosty sweats, lethargy, painful itching and general aches, however I am able to fight these symptoms by going about my daily duties.

I have been using 5mg of diazapam per day to combat the sleep issue and 30/500 co-codamol to act as some form of substitute to keep the stomach pains at bay.

I wish to know given the time I reduced, the length of my habit and my current replacement scheme, how long the withdrawal syndrome will last.[/size]

Awaiting reply, thanks in advance.

Loading...

Generally for an addictive substance, it can take anywhere from a few weeks to a few months. It doesn't really matter the dose, length or severity--it all depends on the person. I wish you lots of luck and I know you'll do great. Keep us posted on your progress okay?
Reply

Loading...

Well I am on day 14 and my symptoms have decreased some i still have pains in my legs bad and cant sleep!!! I just called my fam doc today to ask for something (my sub doc had given me serequel but i am not taking that stugg i took it one night and was sleep walking!!!) I hope that it gets better soon im trying to excersic(i know that is mispelled lol) everyday that helps believe it or not GOOD LUCK !!!!!!!!!!!!!!!
Reply

Loading...

crysneli wrote:

Well I am on day 14 and my symptoms have decreased some i still have pains in my legs bad and cant sleep!!! I just called my fam doc today to ask for something (my sub doc had given me serequel but i am not taking that stugg i took it one night and was sleep walking!!!) I hope that it gets better soon im trying to excersic(i know that is mispelled lol) everyday that helps believe it or not GOOD LUCK !!!!!!!!!!!!!!!



I'm glad to hear that you're doing a little better. Please keep us updated on how ou're doing so we can provide you support! THanks :)
Reply

Loading...

Thank you! well I am now at day 17 and I feel sooooo much better at day 15 I thought I was going to go crazy I hadnt slept at all my doc wanting me to keep taking the serequel just a lower dosage but I just didnt feel comfortable taking it I dont have anixety issues and the reason I wasnt sleeping was caused by a chemical dependence so i didnt take it and I just MADE myself excerise and that night day 15 I fell asleep and woke up feeling totally different now I still lack energy and my legs still hurt a little but I feel like I have gotten over the hump I feel sooo much better and these forums have really helped too!!!
Reply

Loading...

crysneli wrote:

Thank you! well I am now at day 17 and I feel sooooo much better at day 15 I thought I was going to go crazy I hadnt slept at all my doc wanting me to keep taking the serequel just a lower dosage but I just didnt feel comfortable taking it I dont have anixety issues and the reason I wasnt sleeping was caused by a chemical dependence so i didnt take it and I just MADE myself excerise and that night day 15 I fell asleep and woke up feeling totally different now I still lack energy and my legs still hurt a little but I feel like I have gotten over the hump I feel sooo much better and these forums have really helped too!!!



I am so glad to hear that the forums have helped you! After all, that's what we're here for. I know that you probably had a hard time with it for awhile but I'm glad to hear that you're doing better. Keep me posted if you need any other help okay?
Reply

Loading...